# SDR MASA200600792

- Difficulty date: March 15, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 2,843 hours, 2,105 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Limiter
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6435 PHX, RUDDER LIMIT TRIM FAULT.  MX PERFOMED SPOST.  NO FURTHER DEFECTS NOTED.
